Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone else experienced excessive sweating after starting accutane? After ~1 mo on accutane, I noticed excessive sweating around my eyebrows, nose, and upper lips even when I'm sitting still. Then there's the abnormally embarrassing amount of back sweat I get when I'm moving - especially during sex!! At first I thought it was the hot weather but it's gotten really chilly and I'm still sweating like a pig.

What can I do to reduce this and will it stop after I finish my course? 

Share this post


Link to post
Share on other sites

Hi,

Unfortunatley I can't really help you but I can tell you go to a doctor.
This is odd because I had excessive sweating from taking antibiotic Doxycycline, now I'm not so sure it is actually from the Doxy but I know that I went to a doctor (yes it was awkward) and was prescribed DrySol. 

I sweated Ted from my underarms, hands, and feet. DrySol has cured it. When you apply, it lasts for 2-3 weeks before you need to reapply.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×